Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A curvature obstruction to covering deformations of connections by metric deformations
HTML articles powered by AMS MathViewer

by Paul E. Ehrlich PDF
Proc. Amer. Math. Soc. 52 (1975), 337-342 Request permission


A curvature obstruction to covering a deformation of connections of a Levi-Civita connection of a Riemannian metric by a metric deformation is derived and used to study deformations of connections related to the deformation of connections arising from a conformal deformation of a Riemannian metric.
  • Thierry Aubin, Métriques riemanniennes et courbure, J. Differential Geometry 4 (1970), 383–424 (French). MR 279731
  • M. Berger and D. Ebin, Some decompositions of the space of symmetric tensors on a Riemannian manifold, J. Differential Geometry 3 (1969), 379–392. MR 266084
  • Jean-Pierre Bourguignon, Transformations infiniteśsimales conformes fermées des variétés riemanniennes connexes complètes, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A1593–A1596 (French). MR 270302
  • Paul Ewing Ehrlich, Local convex deformations of Ricci and sectional curvature on compact manifolds, Differential geometry (Proc. Sympos. Pure Math., Vol. XXVII, Part 1, Stanford Univ., Stanford, Calif., 1973) Amer. Math. Soc., Providence, R.I., 1975, pp. 69–71. MR 0383315
  • Noel J. Hicks, Notes on differential geometry, Van Nostrand Mathematical Studies, No. 3, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1965. MR 0179691
  • Morio Obata, The conjectures on conformal transformations of Riemannian manifolds, J. Differential Geometry 6 (1971/72), 247–258. MR 303464
  • Kentaro Yano, Integral formulas in Riemannian geometry, Pure and Applied Mathematics, No. 1, Marcel Dekker, Inc., New York, 1970. MR 0284950
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20
  • Retrieve articles in all journals with MSC: 53C20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 337-342
  • MSC: Primary 53C20
  • DOI:
  • MathSciNet review: 0383293